# SDR CA071115001

- Difficulty date: November 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S53578400000
- Condition: Failed
- Location: Mlg Actuator
- Part time: 29,987 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH, THE CREW HEARD A LOUD BANG WHEN THE LANDING GEAR WAS SELECTED DOWN. THE CREW DID NOT OBSERVE ANY OTHER WARNING INDICATIONS AND A NORMAL LANDING WAS COMPLETED. THE CREW CONDUCTED A POST LANDING CHECK AND FOUND THE LT MLG EXTENTION/RETRACTION ACTUATOR SEPARATED FROM THE AIRCRAFT. THE FUSELAGE MOUNTING FITTING HAD FAILED. THE AIRCRAFT MOVED FOR MAINTENANCE ACTION. THE COMPANY HAS INITIATED A FLEET CAMPAIGN TO INSPECT ALL ACTUATOR FITTINGS. (TC NR 20071115001)
